# SDR 98ZZZX4759

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Part number: 22455
- Condition: Failed
- Location: Cockpit
- Part time: 3,203 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUMENT LIGHTS WILL NOT ILLUMINATE.  REMOVED AND REPLACED.
